# SDR CA120702005

- Difficulty date: June 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 6120 · Propeller Controlling System
- Part: Sensor
- Condition: Dirty
- Location: Autofeather Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) (ACFT MODEL- XIAN MA60) ENGINE HAD AN AUTO FEATHER EVENT AFTER TAKEOFF.  ELECTRONIC ENGINE CONTROL MANUAL LIGHT ILLUMINATED, BUT NO FAULT CODE FOUND. NR 1 TQ SENSOR WAS FOUND DIRTY. NR 2 TQ SENSOR RESISTANCE WAS OUT OF LIMIT. ACFT RETURNED TO SERVICE.
